# SDR SIMA0787

- Difficulty date: March 15, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N332AE
- Make and model: Saab 340B
- Aircraft serial: 340B332
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 1289
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBP - FOUND SEAT 11BC SN79521 HAS CORRODED HARDWARE AT INBOARD FLOOR ATTACHMENT.  REMOVED AND REPLACED BOTTOM TIE ASSEMBLY AND ALL ATTACHING HARDWARE IAW B/E AERO SB 25-20-1289.  (M)
